# SDR ASAA2018031923957

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,000 hours, 10,451 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 27486
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 5,863 hours, 2,042 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED WITH MASTER CAUTION.  THE LIGHT EXTINGUISHED WITH RESET.  ACFT GROUNDED. PERFORMED A PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002,  FOUND A  FLT DECK TRIM VALVE LIGHT WITH THE NR 2 CONTROLLER.  REPLACED THE CONTROL CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21/401. OPS CHECKED GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.
